Existence of solutions for discontinuous hyperbolic partial differential equations in Banach algebras
MetadataShow full metadata
In this paper, we prove an existence theorem for hyperbolic differential equations in Banach algebras under Lipschitz and Caratheodory conditions. The existence of extremal solutions is also proved under certain monotonicity conditions.
CitationDhage, B. C., & Ntouyas, S. K. (2006). Existence of solutions for discontinuous hyperbolic partial differential equations in Banach algebras. Electronic Journal of Differential Equations, 2006(28), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.